# SDR IXXA20250424003

- Difficulty date: February 27, 2025
- Submitted: April 24, 2025
- Operation: Air carrier
- Aircraft: N229AZ
- Make and model: Boeing 767323
- Aircraft serial: 27059
- Aircraft time: 111,247 hours, 19,826 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 114T22196
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING OTBD LE AREA LE RIB ASSEMBLY LOWER CHORD ANGLE IS CRACKED JUST FWD OF THE FWD SPAR AT THE ATTACH BRACKET AT APPROX LES 813 REF HAECO WO 320011 NR 34440
